Facebook Pixel
EmpowHER Guest

Dried sperm confusion

By Anonymous May 12, 2017 - 10:52am
Rate This

Hi all~
A few weeks ago, on the first day of my new pill pack (combined pills), my boyfriend & I were messing around and he ejaculated on my stomach. I wiped off the sperm with a towel and after I wiped away the sperm my stomach felt sorta sticky for a minute but that quickly subsided and then my stomach felt completely dry. A few minutes later my boyfriend placed his hand on my stomach and then began fingering me a few moments later. To clarify, this was the first month of a new higher dosage of birth control. I have been taking the pills for almost 2 years and I started my new dosage immediately after finishing the last pack of my old BC dosage. I had to switch dosages because of the side effects I was experiencing like back pain, cramping, breakthrough bleeding, and nausea. So this was the night I was to start a new pill pack. I have a timer to take my pills at 9:45 pm, but I didn't get to taking my new pill until around almost midnight. I have not missed any pills in months. I take my pills either on time or at most 3 hours late.To me the risk of anything like pregnancy seems low but on my new dosage I recently started feeling bloated and slight abdominal cramps. I want to credit these discomforts based on the fact that I've only been on this BC dosage for less than 2 months. I just wanted to hear any opinions. Thank you!

Add a Comment3 Comments

Would the remaining sperm on my stomach be dead or if not dead, ineffective, since my stomach felt dry by the time my boyfriend placed his hand on my stomach? Sorry if this is confusing but I hope you can understand my wording!

May 14, 2017 - 9:11am
Guide (reply to suuuchening)

Hello suuchening,

After about 20 minutes, sperm is dead. Once semen has dried, sperm is dead.


May 15, 2017 - 9:43am

Hello Anonymous,

Welcome to EmpowHER. Thank you for reaching out to us with your concern,

From what you have shared, there does not appear to be a risk for becoming pregnant.

Your symptoms could all be related to switching birth control pills. If you have further concerns, consider speaking with your gynecologist.


May 12, 2017 - 1:28pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!